OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Soliton resonance and web structure in the Davey–Stewartson system
Gino Biondini, Dmitri Kireyev Dmitri Kireyev, Ken‐ichi Maruno
Journal of Physics A Mathematical and Theoretical (2022) Vol. 55, Iss. 30, pp. 305701-305701
Closed Access | Times Cited: 10

Showing 10 citing articles:

A study of interaction soliton solutions for the $$(2+1)$$-dimensional Hirota–Satsuma–Ito equation
Feng Yuan, Behzad Ghanbari
Nonlinear Dynamics (2024) Vol. 112, Iss. 4, pp. 2883-2891
Closed Access | Times Cited: 16

Resonant line solitons and localized excitations in a (2+1)-dimensional higher-order dispersive long wave system in shallow water
Jianyong Wang, Xiaoyan Tang, Yong Chen
Wave Motion (2025) Vol. 135, pp. 103510-103510
Closed Access

Dynamic properties of soliton solutions for the generalized KDKK and BK equations
Deniu Yang
The European Physical Journal Plus (2025) Vol. 140, Iss. 3
Closed Access

Exploring the dynamics of nonlocal nonlinear waves: Analytical insights into the extended Kadomtsev–Petviashvili model
K. Sakkaravarthi, Sudhir Singh, N. Karjanto
Frontiers in Physics (2023) Vol. 11
Open Access | Times Cited: 11

Resonant solutions of the Davey–Stewartson II equation and their dynamics
Jiguang Rao, Dumitru Mihalache, Jingsong He, et al.
Wave Motion (2024) Vol. 127, pp. 103294-103294
Closed Access | Times Cited: 2

Localized stem structures in quasi-resonant two-soliton solutions for the asymmetric Nizhnik–Novikov–Veselov system
Feng Yuan, Jiguang Rao, Jingsong He, et al.
Journal of Mathematical Physics (2024) Vol. 65, Iss. 8
Open Access | Times Cited: 2

The periodic N breather anomalous wave solution of the Davey–Stewartson equations; first appearance, recurrence, and blow up properties
F. Coppini, P. G. Grinevich, P. M. Santini
Journal of Physics A Mathematical and Theoretical (2023) Vol. 57, Iss. 1, pp. 015208-015208
Open Access | Times Cited: 4

Riemann Surfaces Close to Degenerate Ones in the Theory of Rogue Waves
P. G. Grinevich
Proceedings of the Steklov Institute of Mathematics (2024) Vol. 325, Iss. 1, pp. 86-110
Closed Access

Page 1

Scroll to top